# SDR TRAX200701864

- Difficulty date: December 3, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 14,978 hours, 12,546 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Condition: Cracked
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH FRAME AT FS 276.00 HAS CRACK AT LBL 8.5 FROM CREW ESCAPE HATCH HINGE ARM.  REPAIRED IAW REO 601R-53-11-1296.  COMPLIED WITH ASA EC/TC REO 601R-53-11-1296.
